# SDR DALA2021072904260

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT LOCATED 36RBL AT STA 180. SUMMARY SEE NRC 147-0023:5310-2005/029 00336: REPLACED FLOOR SUPPORT PER DOUGLAS DWG #9923667. (LP #1892099)
